Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Distortion of Boussinesq field by circular hole

Author: R. W. Evan-Iwanowski
Journal: Quart. Appl. Math. 19 (1962), 359-365
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/134917
MathSciNet review: 134917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99

Additional Information

DOI: https://doi.org/10.1090/qam/134917
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society